Alert archive / California / Wind Advisories in 2013
Wind Advisory 5, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Apr 15, 2013, 3:52 AM PDT. It took effect at Apr 16, 2013, 9:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2013, 3:52 AM PDT (10:52 UTC)
- In effect from
- Apr 16, 2013, 9:00 AM PDT
- Expired
- Apr 16, 2013, 4:52 PM PDT
- In force
- 8 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
921 WWUS76 KSTO 151052 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 352 AM PDT MON APR 15 2013 ...MORE STRONG WINDS IN THE VALLEY TUESDAY AND POTENTIALLY WEDNESDAY... .THE UPPER TROUGH WILL MOVE OVERHEAD TODAY GENERATING SOME BREEZY WINDS ACROSS THE COASTAL RANGE AND INTO THE VALLEY...ESPECIALLY THE NORTHERN SAN JOAQUIN VALLEY LATE THIS AFTERNOON AND EVENING. THESE WINDS SHOULD STAY BELOW CRITERIA. HOWEVER...THE UPPER TROUGH EXITS INTO NEVADA TONIGHT WITH A NORTH TO SOUTH ORIENTATED JETSTREAM OVER NORTHERN CALIFORNIA TUESDAY ENHANCING NORTHERLY SURFACE WINDS. WIND SPEEDS WILL BE SIMILAR WEDNESDAY AFTERNOON. CAZ015>019-160100- /O.NEW.KSTO.WI.Y.0005.130416T1800Z-130417T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO 352 AM PDT MON APR 15 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE CENTRAL VALLEY AND DELTA...WHICH IS IN EFFECT FROM 11 AM TO 5 PM PDT TUESDAY. * WINDS: NORTH 23 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: INCREASING LATE MORNING WITH PEAK IN EARLY AFTERNOON. * LOCATIONS INCLUDE: REDDING...RED BLUFF...SACRAMENTO...VACAVILLE... STOCKTON...MODESTO. * IMPACTS: SCATTERED DOWNED LIMBS AND POWER OUTAGES. CROSS WINDS ON WEST TO EAST ROADWAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
5 follow-up statements
776 WWUS76 KSTO 152131 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 231 PM PDT MON APR 15 2013 ...MODERATE TO STRONG WINDS IN THE VALLEY TODAY AND TUESDAY... .AN UPPER TROUGH OVERHEAD WILL GENERATE SOME BREEZY WINDS ACROSS THE COASTAL RANGE AND INTO THE VALLEY...ESPECIALLY IN THE DELTA REGION AND IN THE NORTHERN SAN JOAQUIN VALLEY LATE THIS AFTERNOON AND EVENING. MOST OF THE AREA SHOULD STAY JUST BELOW CRITERIA. HOWEVER...NORTHERLY SURFACE WINDS ARE EXPECTED TO BE STRONGER ON TUESDAY WITH MUCH OF THE VALLEY REACHING WIND ADVSIORY CRITERIA FROM MORNING INTO EVENING. WIND SPEEDS WILL NOT BE QUITE AS STRONG ON WEDNESDAY BUT STILL BREEZY IN THE AFTERNOON WITH LOCALLY STRONG WINDS. CAZ015>019-160745- /O.EXT.KSTO.WI.Y.0005.130416T1600Z-130417T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... STOCKTON...MODESTO 231 PM PDT MON APR 15 2013 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 5 PM PDT TUESDAY... * WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING: INCREASING LATE MORNING WITH PEAK IN EARLY AFTERNOON. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...STOCKTON... MODESTO. * IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES. CROSS WINDS ON WEST TO EAST ROADWAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS IN YOUR YARD. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
732 WWUS76 KSTO 160434 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 934 PM PDT MON APR 15 2013 ...MODERATE TO STRONG WINDS IN THE VALLEY TODAY AND TUESDAY... .NORTHERLY SURFACE WINDS ARE EXPECTED TO BECOME WINDY ON TUESDAY WITH MUCH OF THE VALLEY REACHING ADVISORY CRITERIA BY LATE MORNING AND PERSISTING INTO THE EARLY EVENING HOURS. WIND SPEEDS WILL NOT BE QUITE AS STRONG ON WEDNESDAY BUT STILL WILL BECOME BREEZY TO WINDY IN THE LATE MORNING AND AFTERNOON HOURS. CAZ015>019-161245- /O.CON.KSTO.WI.Y.0005.130416T1600Z-130417T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... STOCKTON...MODESTO 934 PM PDT MON APR 15 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM PDT TUESDAY... * WINDS: NORTHERLY 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: INCREASING LATE MORNING WITH PEAK IN EARLY AFTERNOON. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...STOCKTON... MODESTO. * IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES. CROSS WINDS ON WEST TO EAST ROADWAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND OR GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS IN YOUR YARD. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
474 WWUS76 KSTO 161035 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 335 AM PDT TUE APR 16 2013 ...WINDY CONDITIONS TODAY INTO WEDNESDAY... .NORTHERLY SURFACE WINDS ARE EXPECTED TO BECOME WINDY TODAY WITH MUCH OF THE VALLEY REACHING ADVISORY CRITERIA BY LATE MORNING AND PERSISTING INTO THE EARLY EVENING HOURS. WIND SPEEDS WILL LIKELY BE AS STRONG ON WEDNESDAY. THE BARRIER JET WILL LIKELY SET UP TUESDAY NIGHT WITH ADVISORY WINDS EARLY WEDNESDAY MORNING OVER THE EAST SLOPES OF THE COASTAL RANGE. CAZ015>019-170030- /O.NEW.KSTO.WI.Y.0006.130417T1600Z-130418T0000Z/ /O.CON.KSTO.WI.Y.0005.130416T1600Z-130417T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... STOCKTON...MODESTO 335 AM PDT TUE APR 16 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CONTINUED THE WIND ADVISORY TODAY AND ISSUED ANOTHER WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM PDT WEDNESDAY. * WINDS: NORTH 20 TO 28 MPH WITH GUSTS 35 TO 40 MPH. * TIMING: INCREASING LATE MORNING WITH PEAK IN EARLY AFTERNOON. * LOCATIONS INCLUDE: RED BLUFF...SACRAMENTO...MARYSVILLE...VACAVILLE... DAVIS...STOCKTON...MODESTO. * IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES. CROSS WINDS ON WEST TO EAST ROADWAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND OR GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS IN YOUR YARD. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-170030- /O.NEW.KSTO.WI.Y.0006.130417T1200Z-130417T2000Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 335 AM PDT TUE APR 16 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 1 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 1 PM PDT WEDNESDAY. * WINDS: NORTH 20 TO 35 MPH WITH GUSTS 40 TO 50 MPH. * TIMING: SPEEDS WILL INCREASE AFTER MIDNIGHT AND PEAK LATE MORNING. * LOCATIONS INCLUDE: EAST SLOPES AND EXPOSED RIDGES...EASTERN AND SOUTHERN LAKE COUNTY. * IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES. CROSS WINDS ON WEST TO EAST ROADWAYS. LOW AFTERNOON HUMIDITY WITH LIMITED OVERNIGHT RECOVERY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
388 WWUS76 KSTO 162129 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 229 PM PDT TUE APR 16 2013 ...WINDY CONDITIONS TODAY AND BREEZY ON WEDNESDAY... .NORTHERLY SURFACE WINDS HAVE BEEN MODERATE TO STRONG TODAY AND WILL PERSIST INTO THE EARLY EVENING HOURS. WIND SPEEDS WILL BE BREEZY AGAIN WEDNESDAY MORNING INTO AFTERNOON BUT SHOULD STAY BELOW ADVISORY CRITERIA. THUS...HAVE CANCELLED THE WIND ADVISORY FOR WEDNESDAY. CAZ015>019-170000- /O.CAN.KSTO.WI.Y.0006.130417T1600Z-130418T0000Z/ /O.CON.KSTO.WI.Y.0005.000000T0000Z-130417T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...*REDDING...CHICO...SACRAMENTO... STOCKTON...MODESTO 229 PM PDT TUE APR 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED FOR WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR WEDNESDAY SINCE WIND SPEEDS ARE FORECAST TO BE BELOW ADVISORY CRITERIA. * WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING: THROUGH 5 PM THIS EVENING. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO... REDDING. * IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES. CROSS WINDS ON WEST TO EAST ROADWAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND OR GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS IN YOUR YARD. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-162230- /O.CAN.KSTO.WI.Y.0006.130417T1200Z-130417T2000Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 229 PM PDT TUE APR 16 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR WEDNESDAY. THOUGH LOCALLY BREEZY CONDITIONS MAY OCCUR OVER THE COASTAL RANGE...LATEST FORECAST MODELS INDICATE THAT WIND SPEEDS WILL NOT REACH ADVISORY CRITERIA. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
450 WWUS76 KSTO 162352 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 452 PM PDT TUE APR 16 2013 CAZ015>019-170100- /O.CAN.KSTO.WI.Y.0005.000000T0000Z-130417T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON... MODESTO 452 PM PDT TUE APR 16 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR THE CENTRAL VALLEY AND DELTA. WINDS HAVE DECREASED THIS AFTERNOON BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BE CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Apr 14, 10:08 PM PDT, 5 hours 44 minutes earlier.
Area forecast discussion, Apr 14, 10:08 PM PDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1008 PM PDT SUN APR 14 2013 .SHORT TERM DISCUSSION... UPPER LOW IS OVER WASHINGTON STATE WITH LOWERING HEIGHTS SOUTH OVER NORCAL. WEAK SURFACE LOW IS DROPPING SOUTH ALONG THE COAST BETWEEN EUREKA AND SAN FRANSISCO. THIS FEATURE HAS HELPED INCREASE PRESSURE GRADIENT OVER THE DELTA...SAN JOAQUIN AND SRN SAC VALLEY THIS EVENING...WITH A FEW GUSTS TO 35 MPH. THESE WINDS WILL DIMINISH OVERNIGHT...AS GRADIENT RELAXES WITH SURFACE LOW MOVING OUT OF THE AREA. A FEW SHOWERS WILL BE POSSIBLE THROUGH THE NIGHT OVER THE MOUNTAINS...BUT OPFS WILL BE LIGHT. SECONDARY ENERGY DROPPING SOUTH FROM BRITISH COLUMBIA WILL SWING TROUGH THROUGH NORCAL TOMORROW AFTERNOON INCREASING SHOWER CHANCES OVER THE MOUNTAINS AND BRINGING WINDY CONDITIONS TUESDAY AND WEDNESDAY. AT 10 PM TEMPS RANGE FROM THE MID TO UPPER 50'S. THESE VALUES ARE 2-5 DEGREES COOLER VERSUS YESTERDAY AT THIS TIME. FORECASTED OVERNIGHT LOWS ARE IN THE MID TO UPPER 40'S. THESE VALUES ARE ON TRACK AND NO EVENING UPDATE WILL BE MADE. PREVIOUS DISCUSSION... COLDER AIR WILL CONTINUE TO FILTER INTO THE REGION OVERNIGHT AHEAD OF THE LOW PRESSURE SYSTEM ALONE WITH INCREASING CLOUDS. SOME SHOWERS MAY DEVELOP OVERNIGHT...MAINLY OVER THE MOUNTAINS AS THE SYSTEM APPROACHES. THE MAIN PART OF THIS WEAK WEATHER SYSTEM WILL DROP DOWN FROM THE NORTH AND OVER THE REGION MONDAY AND MONDAY NIGHT WHEN THE BETTER CHANCES OF SHOWERS WILL EXIST. AS THE SYSTEM MOVES THROUGH SHOWERS WILL BE LIKELY OVER THE MOUNTAINS WITH SLIGHT CHANCES FOR SHOWERS IN THE VALLEY. OVERALL PRECIPITATION AMOUNTS WILL BE VERY LOW TRACE TO A FEW HUNDREDTHS OF AN INCH FOR THE VALLEY AND A TENTH OF AN INCH OR SO FOR THE MOUNTAINS. SEVERAL INCHES OF SNOW WILL BE POSSIBLE ABOVE 5000 FEET WITH LOCAL HIGHER AMOUNTS POSSIBLE. THE MAIN CHANGE IN THE WEATHER WILL BE TEMPERATURES COOLING INTO THE 60S FOR MONDAY. BEHIND THE SYSTEM WINDY CONDITIONS WILL DEVELOP MONDAY NIGHT OVER THE NORTH END OF THE VALLEY AND ALONG THE COASTAL RANGE BEFORE INCREASING OVER THE REMAINDER OF THE VALLEY ON TUESDAY. WINDS WILL GENERALLY BE 20 TO 30 MPH SUSTAINED WITH GUSTS UP TO 45 MPH. AS HIGHER PRESSURE MOVES INTO THE GREAT BASIN AS THE LOW MOVES EAST INTO UTAH TUESDAY NIGHT. NORTHEAST TO EAST GUSTY WINDS WILL LIKELY DEVELOP OVER THE SIERRA NEVADA AND ALONG THE COASTAL RANGE. BREEZY TO LOCALLY WINDY CONDITIONS WILL LIKELY CONTINUE ON WEDNESDAY IN THE VALLEY. .EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) MEDIUM RANGE MODELS SIMILAR IN SHOWING HIGH AMPLITUDE RIDGING OFF THE WEST COAST THROUGH THE EXTENDED FORECAST PERIOD. LOCALLY BREEZY CONDITIONS CONTINUE INTO EARLY THURSDAY. SHORT WAVE TROUGH MOVES THROUGH LARGE SCALE RIDGING FRIDAY BUT ASSOCIATED WEATHER REMAINS NORTH AND EAST OF INTERIOR NORTHERN CALIFORNIA. RIDGE THEN REBUILDS OVER THE WEEKEND WITH LOCALLY BREEZY WINDS. WARMING TREND THROUGH THE PERIOD WITH HIGHS IN THE LOWER 80S FOR THE CENTRAL VALLEY FRIDAY INTO NEXT WEEKEND WITH MAINLY 60S TO 70S FOR THE FOOTHILLS AND MOUNTAINS. && .AVIATION... GENERAL VFR CONDITIONS WITH INCREASING HIGH CLOUDS AHEAD OF AN APPROACHING SYSTEM TONIGHT. SCATTERED RAIN SHOWERS GRADUALLY SPREADING INTO THE MOUNTAINS OVERNIGHT WITH LOCAL MVFR IFR CONDITIONS AFTER 06Z. SNOW LEVELS AROUND 5500 FT TONIGHT...DROPPING TO 3500-4500 FT ON MONDAY. LIGHT SHOWERS EXTENDING INTO FOOTHILLS DURING THE DAY MONDAY. SIERRA RIDGE WINDS GUSTING TO 35 KT OVERNIGHT. NORTHERN SAN JOAQUIN AND SOUTHERN SACRAMENTO VALLEYS AND DELTA MAY SEE GUSTS 20 TO 25KT OVERNIGHT. GUSTS SHOULD DIMINISH EARLY MONDAY MORNING THEN RETURN AGAIN AFTER 18Z MONDAY. EK && .STO WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 14, 4:37 AM PDT, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 437 AM PDT SUN APR 14 2013 CAZ013>019-063-064-066>069-151400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 437 AM PDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY COOLER TEMPERATURES WILL ARRIVE BY MONDAY ALONG WITH SNOW SHOWERS OVER THE SIERRA AND LOWERING SNOW LEVELS AS A WEATHER DISTURBANCE MOVES THROUGH. STRONG WINDS ARE POSSIBLE TUESDAY...ESPECIALLY IN THE CENTRAL VALLEY. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.